Jump to content
CrazyBoards.org

drug interaction and med switch


Recommended Posts

Hello, I was prescribed Seroquel and am d/c risperidone.  It is dangerous having two AP's in the system at the same?  Because I would like to not take any AP for this first night and start with my Seroquel dosing tomorrow night.  Would still having risperidone in my system for this night be dangerous if I were to start my Seroquel dosing tonight?  Reason I ask is I was on Invega in the past and I tried switching to Geodon.  And by having those two meds in my system at the same time caused horrible drug interaction I think its called prolonged QT interval.  I had irregular heartbeat and I could not sleep.  

Link to comment
Share on other sites

We aren't doctors here, but what I can say is your doctor is aware of your meds and interactions and wouldn't put meds together that would interact in a negative way. I would follow the doctors orders and if you feel strange or wrong, contact your doctor or go to an E.R.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...